# SDR MWEA001065

- Difficulty date: October 22, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59123503
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN MAST DOUBLER AFT OF STATION 200, BETWEEN LONGERON 29 RIGHT AND 28 RIGHT.  FABRICATED AND INSTALLED NEW DOUBLER.
